# SDR SIMA993431

- Difficulty date: December 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N905AE
- Make and model: Saab 340B
- Aircraft serial: 340B319
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 702632
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DFW - FLT 3410 - EMERGENCY EXIT SIGN ABOVE SEAT 8A IS LOOSE.  RESECURED EXIT SIGN.  AIRCRAFT RETURNED TO SERVICE.  (M)
